An inhomogeneous multispecies TASEP on a ring
2014 (English)In: Advances in Applied Mathematics, ISSN 0196-8858, E-ISSN 1090-2074, Vol. 57, 21-43 p.Article in journal (Refereed) Published
We reinterpret and generalize conjectures of Lam and Williams as statements about the stationary distribution of a multispecies exclusion process on the ring. The central objects in our study are the multiline queues of Ferrari and Martin. We make some progress on some of the conjectures in different directions. First, we prove Lam and Williams' conjectures in two special cases by generalizing the rates of the Ferrari-Martin transitions. Secondly, we define a new process on multiline queues, which have a certain minimality property. This gives another proof for one of the special cases; namely arbitrary jump rates for three species.
Place, publisher, year, edition, pages
2014. Vol. 57, 21-43 p.
Exclusion process, Multispecies particles, Lumping, Bully paths, Multiline queues, Complete homogeneous symmetric polynomials
IdentifiersURN: urn:nbn:se:kth:diva-148318DOI: 10.1016/j.aam.2014.02.001ISI: 000337988800002ScopusID: 2-s2.0-84901044791OAI: oai:DiVA.org:kth-148318DiVA: diva2:736363
FunderKnut and Alice Wallenberg Foundation
QC 201408062014-08-062014-08-052014-08-06Bibliographically approved